# SDR 9810269750

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- Engine: Pwa JT8D11
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Rt Engine
- Part time: 35,615 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE AT 31,000 FEET, THE LEFT ENGINE EXPERIENCED A FLAMEOUT.  ATTEMPTS TO RESTART ENGINE WERE UNSUCCESSFUL.  CREW PERFORMED ENGINE SHUTDOWN COM PROCEDURES.  AIRCRAFT DIVERTED TO SDF AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL PUMP AND FUEL CONTROL.  ENGINE OPERATIONAL CHECK WAS OK AND AIRCRAFT RETURNED TO SERVICE.
